# SDR UPS07649936

- Difficulty date: June 9, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N320UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27747
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Part number: 26124121A
- Part serial: 0657
- Condition: Failed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: E

## Discrepancy

INSPECTION TYPE:ETOP TAXIING INTO EWR RAMP NR 5 BRAKE ASSY INTERNALLY FAILED CAUSING LOW LEVEL HYD FLUID FIRE DUE TO CRACKED PUCK ASSEMBLY.  PERFORMED HIGH ENERGY STOP/HEAT DAMAGE CONDITION INSPECTION IAW MM REF  05-51-14-2, NO FIRE DAMAGE NOTED ON ALL ADJACENT A/C STRUCTURES AND ASSEMBLIES.
